# SDR CALA2025042504244

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 81,792 hours, 30,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR 2R EXT EMERGENCY LIGHT INOP R&R AFT EMERGENCY LIGHT BATTERY ON POWER SUPPLY M1672 OPS CHECK NORMAL REF. AMM 33-51-00.
